# SDR WX0A02016103198

- Difficulty date: October 28, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N222NV
- Make and model: Airbus A320-214
- Aircraft serial: 1530
- Aircraft time: 37,262 hours, 25,272 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516417
- Part serial: L20683
- Condition: Unwanted Deploy
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE DEPLOYED.  REMOVED AND REPLACED THE DOOR ESCAPE SLIDE IAW AMM 25-62-44.  OPS CHECKED NORMAL.  SLIDE PRESSURE OK, EMERGENCY LIGHTS TEST OK IAW AMM 33-51-00.
